# SDR ASOA05734

- Difficulty date: August 30, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT SIDE PRESSURE FLOOR SKIN AT FS 499 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS SUBMITTING A DAMAGE REPORT TO BOMBARDIER FOR ISSUANCE OF AN REO TO DETERMINE THE APPROPRIATE CORRECTIVE ACTION. AFTER MAINTENANCE BLENDED THE RIGHT SIDE PRESSURE FLOOR SKIN AT FS 499, IAW ASA EO 600-53-0319, IT WAS FOUND TO BE WITHIN ACCEPATABLE LIMITS.  (M)
